Affordable Access

Publisher Website

Uniqueness of positive solutions for quasilinear boundary value problems

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
9
Issue
6
Identifiers
DOI: 10.1016/0893-9659(96)00094-8
Keywords
  • Boundary Value Problems
  • Positive Solution
  • Quasilinear And Uniqueness
Disciplines
  • Mathematics

Abstract

Abstract Sufficient conditions for the uniqueness of positive solutions of boundary value problems for quasilinear differential equations of the type (|u′| m−2u′)′ + f(t,u,u′)=0, m ⩾ 2 are established. These problems arise, for example, in the study of the m-Laplace equation in annular regions.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Positive Solutions of Quasilinear Boundary Value P...

on Journal of Mathematical Analys... Jan 01, 1998

Positive solutions for second-order quasilinear mu...

on Applied Mathematics and Comput... Jan 01, 2007

Positive radial solutions for a class of quasiline...

on Nonlinear Analysis Theory Meth... Jan 01, 2012
More articles like this..